MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 27th november 2025, it was reported by a distributor via email that 2 units of ar-3638, knotless fibertak¿ with #2 suture (5-box), were pulled out.The first anchor was pulled out during suture passing process.The second anchor was pulled out while checking the anchor was deployed.This was detected during use in a slap repair procedure on (b)(6) 2025.The procedure was completed successfully as the surgeon refused to try again then used three competitor's products to complete the surgery with no further issue.Ar-3610ctc and ar-3600nd-2 were used to prepare the socket.No fragments were left inside the patient.The bone density test was not performed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed by the attached picture, which shows that the anchor/sutures were disengaged from the fibertak.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - g.Precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.7.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force applied during suture passing/tightening /tensioning.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23828070
Report Number1220246-2025-05658
Device Sequence Number18463628
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)250120(17)291231(10)15375020
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15375020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown